# SDR 2006UALA02194

- Difficulty date: November 15, 2006
- Submitted: November 30, 2006
- Operation: Air carrier
- Aircraft: N348UA
- Make and model: Boeing 737322
- Aircraft serial: 24252
- Aircraft time: 53,257 hours, 29,350 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 294.5 HAS TOOLING DAMAGE & GOUGES RBL 29-52 AT WL 208.   MAJOR REPAIR: FABRICATED AND INSTALLED ENSTED ANGLE AND STRAP REPAIR. REFERENCE MM 53-10-95 REPAIR NR 8.
